# SDR REXA2022060601051

- Difficulty date: March 23, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 70831131
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT HAS MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .006"	REMOVE AND REPLACE APU EXHAUST DUCT.
